The doctor indicated I needed to use the higher dosage of the medicine but a few hours after I take it, I feel like something is in my throat and can't breath. I went to an ENT and he was unable to find anything. Tried sleeping with a humidifier and still no help. The medicine they are trying to change me to (Sprycel) cost $12,100.00 per month and is not covered by my insurance. Any advise or if you have experience any of these symptoms taking this drug would be greatly appreciated.
No responses have yet been posted. Add your response to this question.
- Tasigna Information for Consumers
- Tasigna Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tasigna (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
After taking dose Tasigna, does your jaw & throat feel tight, & feel like you have a lump in throat?
Posted 8 Aug 2012 • 2 answers
Posted 3 Dec 2012 • 1 answer
Posted 26 May 2013 • 2 answers
Posted 13 Aug 2015 • 0 answers
Posted 12 Oct 2016 • 2 answers